Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Increasing Akathisia symptoms


[Mu...]

Recommended Posts

Does anyone know if Asprin can be used with any success to avoid Akathisia? This withdraw symptom is starting and its terrible. Heart, legs, arms ect. are starting to "Rattle" my insides. This is causing me to think I might have a heart attack which is causing anxiety. My knees, back and elbows feel very cramped on top of this.

 

I cut again in 4 days. I cut 8% at 21 day intervals. I am on day 41 and as long as I dont show signs of deep depression which I have not yet, I would like to keep to the schedule. It just seems that my nerves are sending me to bed in the afternoon with more frequency.

 

I have some different vitamins but have no Idea which one if any would work to get rid of akathisia. CBD & THC works on most of my nerve issues but does not touch this issue for some reason.

Link to comment
Share on other sites

Hello multifilter,

it's been awhile for me on my taper of the K or beast as we all called it back then, but I know you stated your taking supplements, not sure, but I did up my dosage of Mag. When I felt the way you are describing you might try that. I know we get deficient in that when we take the K anyway so it's a good idea to  take Magnesium supplement to alleviate the nerve issues and plus it helps with sleep which I do recall I was so deprived till I started that and Evening prim rose oil as well to help my sleep during tapering. I hope this at least helps and I also hope I'm not doing or answering you against any rules on here... ouch if I am been awhile  since I've been on here but for questions like these I think we are to post in the supplement page not sure but I'm sure I'll find out?? I'm not on much my life has been wonderful since off every thing and busy at that...  so if i don't respond I will when and if I am able too ... I hope your journey gets easier.. to be honest it was hell for me and i tapered a lot slower than you, I did 5 % cuts on the high-end then slowed to a 10% cut dry all the way, till I was on dissolvable then jumped even at the end I was having w/d and it took me a year to feel normal again. But I tell you what SO WORTH IT ALL!! Don't give up!! Your Normal is just around that corner!! :thumbsup:

Link to comment
Share on other sites

×
×
  • Create New...